# SDR AALA20140609008

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 74,049 hours, 39,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SUPPORT STRUT ON LT SIDE OF BULKHEAD STATION 218 IS CRACKED AT LOWER END BETWEEN LONGERONS 23 & 24 LT.  INSTALLED DOUBLER IAW AARD 53-10-00 FIGURE 15.
